MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/pbc.21040

Медицинская библиотека · Pediatric blood & cancer · 2008

Acute transient encephalopathy following paclitaxel treatment in an adolescent with a recurrent suprasellar germinoma.

Rook James, Rosser Tena, Fangusaro Jason, Finlay Jonathan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Paclitaxel is an antineoplastic agent that is used in the treatment of a variety of solid tumors. Dose-limiting side effects of myelosuppression and peripheral neuropathy are well known. Paclitaxel has minimal penetration of the blood-brain barrier and central nervous system side effects are rare. However, transient encephalopathy following paclitaxel infusion has been described in adults but not in children. We present the case of a 14-year-old female with a recurrent suprasellar germinoma who developed an acute encephalopathy 4-6 hr following paclitaxel infusion.

Для цитирования: Rook James, Rosser Tena, Fangusaro Jason, Finlay Jonathan. Acute transient encephalopathy following paclitaxel treatment in an adolescent with a recurrent suprasellar germinoma.. Pediatric blood & cancer. 2008. DOI: 10.1002/pbc.21040.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.